Message board topics
Reply Create A New Topic Subscribe to this Discussion
Community Leader community leader photo Community Leader
ANARIE is the moderator for this forum.
Author:
GABY1948's Photo GABY1948 SparkPoints: (907,494)
Fitness Minutes: (387,398)
Posts: 155,068
10/16/19 5:15 P

My SparkPage
Send Private Message
Reply
that is awful but I have never been on it

Gaye / Michigan

"TRUST THE PROCESS!"

Living by Romans 6,7 & 8!





273 Maintenance Weeks
0
70
140
210
280
GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 1:48 P

Send Private Message
Reply
That is awful and I’m so sorry you went through that ! This is exactly the kind of response I was looking for. Most ppl lose on it - based on things I’ve read and so I wanted someone’s own personal experience because everyone does react differently. I hope you are much better now and I myself will prob not go back on it. Thank you

ELFISHER56's Photo ELFISHER56 SparkPoints: (75,046)
Fitness Minutes: (20,085)
Posts: 3,456
10/16/19 1:31 P

My SparkPage
Send Private Message
Reply
The only thing I can lend here is my own personal experience. Topamax put weight on me and I don't mean in little bits. One month I put on 20 pounds and I was writing down every bite that went into my mouth. I had gained almost 70 pounds by the time my oral surgeon contacted my psychiatrist and told her it had to stop. The poison had begun to set up in my mouth and he had to remove all my teeth. On parting, he handed me two scripts of different antibiotics. I should add that my psychiatrist had me on Topamax for what seemed like donkey's years.

It seems that different people react to the med differently. Taking it ever again is not on my agenda.


Know that I am not anyone else's perception. I am simply *ME*


Total SparkPoints: 75,046
60,000
64,999
69,999
74,999
79,999
SparkPoints Level 18
GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 10:52 A

Send Private Message
Reply
And btw I don’t work with neurology

GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 10:45 A

Send Private Message
Reply
Most ppl know that they don’t know everything - esp if they’ve Never taken the Medication before. For someone just asking a question there are some super RUDE ppl here

SHERYLDS's Photo SHERYLDS Posts: 18,117
10/16/19 10:04 A

My SparkPage
Send Private Message
Reply
As a nurse ....shouldn't you ask any of the doctors you work with.?


Sheryl, New Jersey EST, 5% Challenge-TEDDY BEARS


 Pounds lost: 4.0 
0
3.25
6.5
9.75
13
GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 9:36 A

Send Private Message
Reply
LOL. Yeah something is up. U have to eat 3500 more calories daily for each pound and I can honestly say I am not eating that much more food- prob less. My appetite is Pretty much the same. I have more energy. But started Aimovig for migraines so I can’t wait to see how this goes ( this was just 3 days ago so not the culprit of the quick weight gain ). I’m a nurse so I’m not immune to the idea that drugs definitely affect you. I was just wondering had anyone else experienced this and did it level out ? 5 lbs may not be a big deal but I don’t want it to continue to rise.

GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 9:21 A

Send Private Message
Reply
Actually I feel like I am eating less for the most part and started running more than I was. I never lost weight on this medication. My weight has been consistent for the past 10 years .

LUANN_IN_PA Posts: 30,529
10/16/19 9:14 A

My SparkPage
Send Private Message
Reply
Sounds like you are eating more.
Topamax CAN suppress cravings in some people.

Edited by: LUANN_IN_PA at: 10/16/2019 (09:15)
"We cannot change the cards we are dealt, just how we play the hand."
~ Randy Pausch

"There's a difference between interest and commitment. When you're interested in doing something, you do it only when circumstance permit. When you're committed to something, you accept no excuses, only results."
~ Art Turock

"We have a saying in Tibet: If a problem can be solved, there is no use worrying about it. If it can't be solved, worrying will do no good."
~ 7 Years in T
GINGERRN09's Photo GINGERRN09 Posts: 6
10/16/19 8:18 A

Send Private Message
Reply
Hello! I was on 100mg of Topamax for about 3-4 years and for migraine prevention. I recently stopped due to feeling fatigued all the time - I run and my times have slowed down tremendously. Since stopping, I have gained 5lbs in a couple weeks time . Has anyone ever experienced this ? I weighing more now than before I started it.

Page: 1 of (1)  

Report Inappropriate Post

Other SparkPeople Cafe Topics:

Topics:
Last Post:
7/20/2019 2:05:39 AM
2/18/2019 2:58:11 PM
9/23/2019 3:14:13 AM

Thread URL: https://www.sparkpeople.com/myspark/messageboard.asp?imboard=1&imparent=50395658

Review our Community Guidelines